# SDR CA981130012

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cfmint CFM565C4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, NR 3 ENGINE REVERSER UNLOCK MESSAGE ON ELECTRONIC CENTRALIZED AIRCRAFT MONITORING.  REPLACED NR 3 REVERSER HYDRAULIC CONTROL UNIT AND PRIMARY LOCK ASSEMBLY.
